Advertisement

Does acetaminophen-codeine cause liver damage?

Taking an overdose of acetaminophen-codeine can cause liver damage that may be severe. People who have reduced liver function, such as those with cirrhosis of the liver and the elderly, may be more vulnerable to liver damage. Consuming alcohol while taking acetaminophen-codeine may also increase the likelihood of liver damage.

Continue Learning about Analgesic

How can analgesics relieve flu symptoms?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
An analgesic is a type of medication used to relieve pain, including pain related to the cold or fl...
More Answers
Should I let my doctor know I am taking analgesics?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
If you are planning on taking analgesics, you should talk to your doctor. In fact, you should always...
More Answers
How should I take analgesics?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Because there are so many different types and combinations of analgesics, there are also many differ...
More Answers
Can I take painkillers if I have asthma?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Embeda If you have severe asthma or are experiencing an acute attack of asthma, you should not use E...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.